Nihonkai Mathematical Journal

Unique Continuation Theorem For CR-Hyperfunctions

Shinichi Tajima

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 1, Number 1 (1990), 1-9.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779383

Mathematical Reviews number (MathSciNet)
MR1076551

Zentralblatt MATH identifier
0956.32500

Citation

Tajima, Shinichi. Unique Continuation Theorem For CR-Hyperfunctions. Nihonkai Math. J. 1 (1990), no. 1, 1--9. https://projecteuclid.org/euclid.nihmj/1273779383


Export citation